Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 2, Pages 355-364
http://dx.doi.org/10.1155/S0161171288000420

On rational solution of the state equation of a finite automaton

Department of Computer Science, Eastern Michigan University, Ypsilanti 48197, MI, USA

Received 21 January 1987; Revised 25 June 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Chaudhuri and H. Höft, “On rational solution of the state equation of a finite automaton,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 355-364, 1988. https://doi.org/10.1155/S0161171288000420.